IEEE - Institute of Electrical and Electronics Engineers, Inc. - The $\rho $ -Capacity of a Graph

Author(s): Sihuang Hu ; Ofer Shayevitz
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2017
Volume: 63
Page(s): 2,241 - 2,253
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2017.2669196
Regular:

Motivated by the problem of zero-error broadcasting, we introduce a new notion of graph capacity, termed ρ-capacity, that generalizes the Shannon capacity of a graph. We derive upper and... View More

Advertisement